About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 129072, 11 pages
http://dx.doi.org/10.1155/2013/129072
Research Article

Stochastic Delay Population Dynamics under Regime Switching: Permanence and Asymptotic Estimation

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 January 2013; Accepted 14 March 2013

Academic Editor: Yuming Chen

Copyright © 2013 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a delay Lotka-Volterra model under regime switching diffusion in random environment. Permanence and asymptotic estimations of solutions are investigated by virtue of -function technique, -matrix method, and Chebyshev's inequality. Finally, an example is given to illustrate the main results.